Julian L Fischer
Fischer Group
32 Publications
2023 | Published | Journal Article | IST-REx-ID: 14661 |

Carioni M, Fischer JL, Schlömerkemper A. 2023. External forces in the continuum limit of discrete systems with non-convex interaction potentials: Compactness for a Γ-development. Journal of Convex Analysis. 30(1), 217–247.
[Preprint]
View
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 10550 |

Fellner K, Fischer JL, Kniely M, Tang BQ. 2023. Global renormalised solutions and equilibration of reaction-diffusion systems with non-linear diffusion. Journal of Nonlinear Science. 33, 66.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 10551 |

Cornalba F, Fischer JL. 2023. The Dean-Kawasaki equation and the structure of density fluctuations in systems of diffusing particles. Archive for Rational Mechanics and Analysis. 247(5), 76.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12304 |

De Nitti N, Fischer JL. 2022. Sharp criteria for the waiting time phenomenon in solutions to the thin-film equation. Communications in Partial Differential Equations. 47(7), 1394–1434.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Submitted | Preprint | IST-REx-ID: 14597 |

Fischer JL, Marveggio A. Quantitative convergence of the vectorial Allen-Cahn equation towards multiphase mean curvature flow. arXiv, 10.48550/ARXIV.2203.17143.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10547 |

Fischer JL, Hopf K, Kniely M, Mielke A. 2022. Global existence analysis of energy-reaction-diffusion systems. SIAM Journal on Mathematical Analysis. 54(1), 220–267.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10548 |

Duerinckx M, Fischer JL, Gloria A. 2022. Scaling limit of the homogenization commutator for Gaussian coefficient fields. Annals of applied probability. 32(2), 1179–1209.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9335 |

Fischer JL, Matthes D. 2021. The waiting time phenomenon in spatially discretized porous medium and thin film equations. SIAM Journal on Numerical Analysis. 59(1), 60–87.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9352 |

Fischer JL, Gallistl D, Peterseim D. 2021. A priori error analysis of a numerical stochastic homogenization method. SIAM Journal on Numerical Analysis. 59(2), 660–674.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10549 |

Fischer JL, Neukamm S. 2021. Optimal homogenization rates in stochastic homogenization of nonlinear uniformly elliptic equations and systems. Archive for Rational Mechanics and Analysis. 242(1), 343–452.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8697 |

Fischer JL, Kniely M. 2020. Variance reduction for effective energies of random lattices in the Thomas-Fermi-von Weizsäcker model. Nonlinearity. 33(11), 5733–5772.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 9039 |

Fischer JL, Laux T, Simon TM. 2020. Convergence rates of the Allen-Cahn equation to mean curvature flow: A short proof based on relative entropies. SIAM Journal on Mathematical Analysis. 52(6), 6222–6233.
[Published Version]
View
| Files available
| DOI
| WoS
2020 | Published | Journal Article | IST-REx-ID: 7489 |

Fischer JL, Hensel S. 2020. Weak–strong uniqueness for the Navier–Stokes equation for two fluids with surface tension. Archive for Rational Mechanics and Analysis. 236, 967–1087.
[Published Version]
View
| Files available
| DOI
| WoS
2020 | Submitted | Preprint | IST-REx-ID: 10012 |

Fischer JL, Hensel S, Laux T, Simon T. The local structure of the energy landscape in multiphase mean curvature flow: weak-strong uniqueness and stability of evolutions. arXiv, 2003.05478.
[Preprint]
View
| Files available
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6617 |

Fischer JL. 2019. The choice of representative volumes in the approximation of effective properties of random materials. Archive for Rational Mechanics and Analysis. 234(2), 635–726.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 151 |

Fischer JL, Kneuss O. 2019. Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity. Journal of Differential Equations. 266(1), 257–311.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 404 |

Fischer JL, Grün G. 2018. Existence of positive solutions to stochastic thin-film equations. SIAM Journal on Mathematical Analysis. 50(1), 411–455.
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 606 |

Duerinckx M, Fischer JL. 2018. Well-posedness for mean-field evolutions arising in superconductivity. Annales de l’Institut Henri Poincare (C) Non Linear Analysis. 35(5), 1267–1319.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 712 |

Fischer JL. 2017. Weak–strong uniqueness of solutions to entropy dissipating reaction–diffusion equations. Nonlinear Analysis: Theory, Methods and Applications. 159, 181–207.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2017 | Published | Journal Article | IST-REx-ID: 1014 |

Fischer JL, Raithel C. 2017. Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space. SIAM Journal on Mathematical Analysis. 49(1), 82–114.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2016 | Published | Journal Article | IST-REx-ID: 1318 |

Fischer JL, Otto F. 2016. A higher-order large scale regularity theory for random elliptic operators. Communications in Partial Differential Equations. 41(7), 1108–1148.
View
| DOI
| Download (ext.)
Search
Filter Publications
Display / Sort
Export / Embed
Grants
32 Publications
2023 | Published | Journal Article | IST-REx-ID: 14661 |

Carioni M, Fischer JL, Schlömerkemper A. 2023. External forces in the continuum limit of discrete systems with non-convex interaction potentials: Compactness for a Γ-development. Journal of Convex Analysis. 30(1), 217–247.
[Preprint]
View
| Download Preprint (ext.)
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 10550 |

Fellner K, Fischer JL, Kniely M, Tang BQ. 2023. Global renormalised solutions and equilibration of reaction-diffusion systems with non-linear diffusion. Journal of Nonlinear Science. 33, 66.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 10551 |

Cornalba F, Fischer JL. 2023. The Dean-Kawasaki equation and the structure of density fluctuations in systems of diffusing particles. Archive for Rational Mechanics and Analysis. 247(5), 76.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12304 |

De Nitti N, Fischer JL. 2022. Sharp criteria for the waiting time phenomenon in solutions to the thin-film equation. Communications in Partial Differential Equations. 47(7), 1394–1434.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Submitted | Preprint | IST-REx-ID: 14597 |

Fischer JL, Marveggio A. Quantitative convergence of the vectorial Allen-Cahn equation towards multiphase mean curvature flow. arXiv, 10.48550/ARXIV.2203.17143.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10547 |

Fischer JL, Hopf K, Kniely M, Mielke A. 2022. Global existence analysis of energy-reaction-diffusion systems. SIAM Journal on Mathematical Analysis. 54(1), 220–267.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10548 |

Duerinckx M, Fischer JL, Gloria A. 2022. Scaling limit of the homogenization commutator for Gaussian coefficient fields. Annals of applied probability. 32(2), 1179–1209.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9335 |

Fischer JL, Matthes D. 2021. The waiting time phenomenon in spatially discretized porous medium and thin film equations. SIAM Journal on Numerical Analysis. 59(1), 60–87.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 9352 |

Fischer JL, Gallistl D, Peterseim D. 2021. A priori error analysis of a numerical stochastic homogenization method. SIAM Journal on Numerical Analysis. 59(2), 660–674.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2021 | Published | Journal Article | IST-REx-ID: 10549 |

Fischer JL, Neukamm S. 2021. Optimal homogenization rates in stochastic homogenization of nonlinear uniformly elliptic equations and systems. Archive for Rational Mechanics and Analysis. 242(1), 343–452.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 8697 |

Fischer JL, Kniely M. 2020. Variance reduction for effective energies of random lattices in the Thomas-Fermi-von Weizsäcker model. Nonlinearity. 33(11), 5733–5772.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2020 | Published | Journal Article | IST-REx-ID: 9039 |

Fischer JL, Laux T, Simon TM. 2020. Convergence rates of the Allen-Cahn equation to mean curvature flow: A short proof based on relative entropies. SIAM Journal on Mathematical Analysis. 52(6), 6222–6233.
[Published Version]
View
| Files available
| DOI
| WoS
2020 | Published | Journal Article | IST-REx-ID: 7489 |

Fischer JL, Hensel S. 2020. Weak–strong uniqueness for the Navier–Stokes equation for two fluids with surface tension. Archive for Rational Mechanics and Analysis. 236, 967–1087.
[Published Version]
View
| Files available
| DOI
| WoS
2020 | Submitted | Preprint | IST-REx-ID: 10012 |

Fischer JL, Hensel S, Laux T, Simon T. The local structure of the energy landscape in multiphase mean curvature flow: weak-strong uniqueness and stability of evolutions. arXiv, 2003.05478.
[Preprint]
View
| Files available
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 6617 |

Fischer JL. 2019. The choice of representative volumes in the approximation of effective properties of random materials. Archive for Rational Mechanics and Analysis. 234(2), 635–726.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 151 |

Fischer JL, Kneuss O. 2019. Bi-Sobolev solutions to the prescribed Jacobian inequality in the plane with L p data and applications to nonlinear elasticity. Journal of Differential Equations. 266(1), 257–311.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2018 | Published | Journal Article | IST-REx-ID: 404 |

Fischer JL, Grün G. 2018. Existence of positive solutions to stochastic thin-film equations. SIAM Journal on Mathematical Analysis. 50(1), 411–455.
[Published Version]
View
| Files available
| DOI
| WoS
2018 | Published | Journal Article | IST-REx-ID: 606 |

Duerinckx M, Fischer JL. 2018. Well-posedness for mean-field evolutions arising in superconductivity. Annales de l’Institut Henri Poincare (C) Non Linear Analysis. 35(5), 1267–1319.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
| arXiv
2017 | Published | Journal Article | IST-REx-ID: 712 |

Fischer JL. 2017. Weak–strong uniqueness of solutions to entropy dissipating reaction–diffusion equations. Nonlinear Analysis: Theory, Methods and Applications. 159, 181–207.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
2017 | Published | Journal Article | IST-REx-ID: 1014 |

Fischer JL, Raithel C. 2017. Liouville principles and a large-scale regularity theory for random elliptic operators on the half-space. SIAM Journal on Mathematical Analysis. 49(1), 82–114.
[Submitted Version]
View
| DOI
| Download Submitted Version (ext.)
| WoS
2016 | Published | Journal Article | IST-REx-ID: 1318 |

Fischer JL, Otto F. 2016. A higher-order large scale regularity theory for random elliptic operators. Communications in Partial Differential Equations. 41(7), 1108–1148.
View
| DOI
| Download (ext.)